# SDR ASAA2021010833846

- Difficulty date: January 8, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 19,479 hours, 6,235 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 32865
- Condition: Faulted
- Location: Right Ecs Bay
- Part time: 7,611 hours, 2,354 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL.  GROUNDED-YES.  RT ZONE TEMP CONTROLLER LOGGED TCV FAULT.  REMOVED AND REPLACED RT PACK TEMP CONTROL VALVE, REF B737-900 AMM 21-51-10.  OPERATIONS CHECK GOOD.  LEAK CHECK GOOD.
